RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 67, Issue 4(406)  


Methods of geometric function theory in classical and modern problems for polynomials
V. N. Dubinin
3
Schubert calculus and Gelfand–Zetlin polytopes
V. A. Kirichenko, E. Yu. Smirnov, V. A. Timorin
89
Squares of modal logics with additional connectives
V. B. Shehtman
129

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Genericity of a multiple mixing
S. V. Tikhonov
187
On the optimality of functionals over triangulations of Delaunay sets
N. P. Dolbilin, O. R. Musin, H. Edelsbrunner
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019